# SDR MALA060546

- Difficulty date: September 8, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- Aircraft time: 19,150 hours, 20,903 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Defective
- Location: Fcc
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE FLYING TO DTW, AUTOPILOT DISENGAGED. THE AVIONICS SMOKE DETECTION LIGHT ILLUMINATED AND THEN WENT OUT. CREW SMELLED SMOKE IN THE FLIGHT DECK AND VERIFIED THE SAME IN THE CABIN BY THE FLIGHT ATTENDANT, DIVERTED TO APN. FLIGHT LANDED WITHOUT FURTHER INCIDENT.  FOUND FCC BURNED WHEN TROUBLESHOOTING THIS DISCREPANCY. REMOVED AND REPLACED FLIGHT CONTROL COMPUTER.
